# SDR 95ZZZX2113

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N574T
- Make and model: Beech N35
- Aircraft serial: D6748
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Leg
- Part number: 630694
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,100 hours
- Component: 630723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 95-03-14 RM AMD NR 39-9150.  FOUND NO DISCREPANCIES, NO CRACKS IN LOWER LEFT MOUNTS.  COMPLETED DYE PENETRANT INSPECTION OF REMAINING MOUNTS, FOUND LOWER RT MOUNT ON RT ENGINE CRACKED.  REMOVED MOUNT AND FOUND SEVERAL CRACKS IN MOUNT CONFIRMED BY DYE PENETRANT INSPECTION.  PART SENT TO A+1 CERT, OFFICE FOR EVALUATION.  AD SHOULD INCLUDE LOWER RT AND LOWER LT MOUNTS.  PART WAS AT A POINT OF TOTAL FAILURE.
